MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-2013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right total knee arthroplasty (tka) on (b)(6) 2020.The patient was revised on (b)(6) 2023 due to femoral loosening and poly wear on the patella, which resulted in instability.All components were revised.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.Associated with 1038671-2023-02914 and 1038671-2024-03158.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of femoral loosening, prosthesis wear, and instability.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral component and the bone.Although the sequence of events cannot be confirmed, the loosening may have contributed to the reported joint instability.The wear may have been due to orientation of the components, third body wear, and/or the reported joint instability.However, this cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.D10: lgc tibial fit tray cem sz 2f / 2t - 2-012-45-2020 - 5507506.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20560033
Report Number1038671-2024-04171
Device Sequence Number3102832
Product Code JWH
UDI-Device Identifier10885862230348
UDI-Public10885862230348
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2026
Device Catalogue Number02-012-51-2013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date10/29/2024
Date Device Manufactured07/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale